Personal Websites

Alexey Naumov

Professor: Vladimir Spokoiny

Alexey Naumov graduated from the Moscow State University in 2010. He received the Candidate of Science Degree in Mathematics from the same university and PhD degree in Mathematics from Bielefeld University in Germany, both in 2013. Prior to joining Skoltech, Alexey was an Assistant Professor at the Department of Computation Mathematics and Cybernetics of Moscow State University, Associate Professor at the Department of Computer Science at the National Research University Higher School of Economics, and a Senior Research Scientist at the Institute for Information Transmission Problem RAS (IITP RAS).

Alexey is a regular visiting researcher of Bielefeld University since 2011. He was a postdoctoral fellow at Chinese University of Hong Kong in 2015. Alexey gave a number of invited talks at Bielefeld University, Weierstrass Institute for Applied Analysis and Stochastics in Germany, and Hong Kong University of Science and Technology in Hong Kong, among others.

Areas of Alexey’ research interests include random matrix theory, high dimensional probability, statistics and their applications.


Random matrix theory with applications to Statistical Learning Theory,  High-dimensional probability and statistics



F. Goetze, A. Naumov, A. Tikhomirov, Distribution of linear statistics of singular values of the product of random matrices, Bernoulli, 23(4B), 3067-3113, 2017 (see also ArXiv: 1412:3314).

A. Naumov, V. Spokoiny, V. Ulyanov, Bootstrap confidence sets for spectral projectors of sample covariance, submitted (see also ArXiv:1703.00871).

F. Goetze, A. Naumov, A. Tikhomirov, D. Timushev,  On the local semicircle law for Wigner ensembles, Bernoulli, to appear (see also ArXiv:1602.03073).

F. Goetze, A. Naumov, A. Tikhomirov, Local semicircle law under moment conditions: Stieltjes transform, rigidity and delocalization, Theory Probab. Appl., 62 (1), 72-103, 2017

F. Goetze, A. Naumov, V. Ulyanov, Asymptotic analysis of symmetric functions, Journal of Theoretical Probability, to appear (see also ArXiv: 1502.0626).

F. Goetze, A. Naumov, A. Tikhomirov, On a generalization of the elliptic law for random matrices, Acta Phys. Polon. B, 46 (9), 1737–1745, 2015 (see also ArXiv: 1404:7013).

F. Goetze, A. Naumov, A. Tikhomirov, On minimal singular values of random matrices with correlated entries, Random Matrices Theory Appl., 4 (2), 1550006, 30, 2015. (see also ArXiv:1309:5711)

F. Goetze, A. Naumov, A. Tikhomirov, Limit theorems for two classes of random matrices with dependent entries. Theory Probab. Appl., 59 (114)(1):23-39, 2015.

Candidate of science (Physics and Mathematics), Moscow State University, Faculty of Computational Mathematics and Cybernetics (Advisor: Prof. Dr. Vladimir Ulyanov, Title of the thesis: Limit theorems for random matrices with dependent entries), 2010 — 2013.

PhD, Bielefeld University, Faculty of Mathematics (Advisor: Prof. Dr. Friedrich Goetze, Title of the thesis: Universality of some models of random matrices and random processes, Honor: summa cum laude), 2012 — 2013.

M.S., Moscow State University, Faculty of Computational Mathematics and Cybernetics (Advisor: Prof. Dr. Vladimir Ulyanov, Final research: Strong law of large numbers for random processes, Degree with honor, Won diploma thesis competition), 2005 — 2010

First award on 39-th competition of young scientists of Moscow State University, 2015

Winner of the All-Russian competition “Marked Work of a Younger Researcher in the Field of Applied and Industrial Mathematics”, 2015